American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. Ferrarotti, E. Fortuna and L. Wilson. Local algebraic approximation of semianalytic sets. Proc. Amer. Math. Soc. 143 (2015) 13-23.
Abstract, references, and article information   
View Article: PDF

[2] M. Ferrarotti, E. Fortuna and L. Wilson. Algebraic approximation of germs of real analytic sets. Proc. Amer. Math. Soc. 138 (2010) 1537-1548. MR 2587437.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Díaz-Cano. Orderings and maximal ideals of rings of analytic functions. Proc. Amer. Math. Soc. 133 (2005) 2821-2828. MR 2159758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1